# SDR DXTA2011111504791

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,867 hours, 4,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Part number: 2840000000
- Part serial: IL051
- Condition: Leaking
- Location: Nlg
- Part time: 6,867 hours, 4,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOSE GEAR STUCK INDICATION.  NO RELATED AIR NOISE FROM GEAR HANGING OUT NOTED.  EXTENDED GEAR AND LANDED NORMAL.  HYD FLUID LEAKAGE COMING FROM THE NLG UPLOCK ASSY.  REMOVED AND REPLACED NLG UPLOCK ASSY, PERFORMED MLG EXTENSION & RETRACTION, FUNCTIONAL TESTS, NO DEFECTS NOTED.
